Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
b-t-j

Accutane & Tattoos

Recommended Posts

So guys. You've probably had loads of posts on this subject and i'm still 50/50

I'm suposed to be getting a tattoo on Monday and i've been off Accutane for 3 months now. So ive been doing some research about tattoos and tane (it will scar etc.) I rang my Dermatologist and she said as long as its been 5 weeks (the time for it to leave your body) you'll be fine. So that was reassuring but im still not sure. Has anyone had any experiences with getting a tat in the same amount of time as me!? Thanks x

BTW its on my wrist if that helps?

Link to comment
Share on other sites

accutane stays in your system upto 6 months after your last intake.

I got my tattoo about 3 days after my last pill and it was fine, didn't bleed alot

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×